# SDR DALA2024121911830

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 57,331 hours, 41,659 cycles
- Engine: Rroyce BR700715C130
- Engine time: 52,113 hours, 36,688 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9579 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC FOLLOWING THE "LEFT GENERATOR FAIL" MESSAGE DURING APPROACH INTO PHL. THE APU WAS ALREADY ON MEL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT IDG, PERFORMED ALL OPERATIONAL CHECKS, AND RETURNED THE AIRCRAFT TO SERVICE. (LP #6681876)
